# SDR SWIA200515481

- Difficulty date: August 28, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 10,024 hours, 7,901 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5172
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 10,007 hours, 7,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED AT 45 DEGREES, GEAR DOWN AND FLIGHT SPOILER SELECTED TO THE 1/4 DETENT, THE AIRPLANE ROLLS ABRUPTLY TO THE RIGHT.  REPLACED BOTH LT FLIGHT SPOILERS PCU'S  IAW MM 27-62-01.  OPERATIONAL CHECK GOOD PN 27000-7 SN/OFF MAL-6876.
